Translator Disclaimer
July 2019 Lipschitz characterization for exponentially weighted Bergman spaces of the unit ball
Hong Rae Cho, Soohyun Park
Proc. Japan Acad. Ser. A Math. Sci. 95(7): 70-74 (July 2019). DOI: 10.3792/pjaa.95.70

Abstract

The paper concerns the weighted Bergman spaces of the complex unit ball with exponential weights. We characterize the space with respect to Lipschitz type conditions using norm equivalence lemma.

Citation

Download Citation

Hong Rae Cho. Soohyun Park. "Lipschitz characterization for exponentially weighted Bergman spaces of the unit ball." Proc. Japan Acad. Ser. A Math. Sci. 95 (7) 70 - 74, July 2019. https://doi.org/10.3792/pjaa.95.70

Information

Published: July 2019
First available in Project Euclid: 24 July 2019

zbMATH: 07213561
MathSciNet: MR3983315
Digital Object Identifier: 10.3792/pjaa.95.70

Subjects:
Primary: ‎32A36‎

Rights: Copyright © 2019 The Japan Academy

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.95 • No. 7 • July 2019
Back to Top